Viviana Jorgelina del Barco

Ph.D. in Mathematics


Research group: Lie Theory


Assistant Researcher - CONICET (on leave)

Adjunct Professor - UNR (on leave)

Research group: Differential Geometry and Lie Theory



Instituto de Matemática, Estatística e Computação Científica

Universitdade Estadual de Campinas

Rua Sérgio Buarque de Holanda, 651

13083-859, Campinas, SP


Tél. : +55 (19) 3521-5921


Research interests.


         Invariant geometry of homogeneous manifolds: pseudo-Riemannian metrics, isometry groups, geodesics, symplectic and Hermitian structures.

Publications. (MR Id) (Google scholar)


1.      On generalized G2-structures and T-duality (with L. Grama) J. Geom. Phys. 132 (2018) 109-113. [link to the article] [arxiv]

2.      T-duality on nilmanifolds (with L. Grama and L. Soriani) J. High Energ. Phys. (2018) 2018: 153. [link to the article] [arxiv]

3.      Invariant almost complex structures on real flag manifolds (with A. Cruz de Freitas and L. San Martin) Ann. Mat. Pura Appl. 197 (6) (2018) 1821-1844. [link to the article] [arxiv]

4.      Nilradicals of parabolic subalgebras admitting symplectic structures (with L. Cagliero) Differ. Geom. Appl. 46 (2016) 1-13. [link to the article] [arXiv]

5.      Homogeneous geodesics in pseudo-Riemannian nilmanifolds Adv. Geom. 16 (2) (2016) 175-188. [link to the article] [arxiv]

6.      On a spectral sequence for the cohomology of a nilpotent Lie algebras J. Algebra Appl. 14 (1) (2015) Id: 1450078, 17pages [link to the article] [arxiv]

7.      Isometric actions on pseudo-Riemannian nilmanifolds (with G. Ovando) Ann. Glob. Anal. Geom. 45 (2) (2014) 95-110. [link to the article] [arxiv]

8.      On the isometry groups of invariant Lorentzian metrics on the Heisenberg group (with G. Ovando and F. Vittone) Mediterr. J. Math. 11 (1) (2014) 137-153. [link to the article] (previous version [arxiv])

9.      Lorentzian compact manifolds: isometries and geodesics (with G. Ovando and F. Vittone) J. Geom. Phys 78 (2014) 48-58. [link to the article][arxiv]

10.      Symplectic structures on nilmanifolds: an obstruction for its existence. J. Lie Theory 24 (3) (2014) 889-908. [link to the article] [arxiv]

11.      Free nilpotent Lie algebras admitting ad-invariant metrics (with G. Ovando) J. Algebra 366 (2012) 205-216. [link to the article]



12.      De Rham 2-cohomology of real flag manifolds (2018) (with L. San Martin) [arxiv]

13.      Symmetric Killing tensors on nilmanifolds (2018) (with A. Moroianu) [arxiv]

14.      Lie algebras admitting symmetric, invariant and nondegenerate bilinear forms (2016) [arxiv]

15.      Symplectic structures on free nilpotent Lie algebras [arxiv]


Summarized version [CV]

Doctoral thesis.

An aproximation to the study of nilmanifolds.Cohomology and its applications. May 2012 [.pdf] (in Spanish)

Advisor: Dra. Isabel Dotti

Second Advisor: Dra. Gabriela Ovando


Last update: December 2018.